# SDR DALA108963241

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 52,807 hours, 22,297 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 16C INOPERATIVE. MX REPAIRED WIRE AT CONNECTOR AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
